# SDR B4MR97024

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 930/940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND RT MLG W/W OUTBD, ABOVE MLG BEAM, BETWEEN STA 930 AND 940 PRESSURE DECK SKIN AND FASTENERS HAVE CORROSION.  REPAIRED AREA (CORROSION OUT OF LIMITS IAW B727 SRM 53-10-1) IAW SRM 53-10-9 FIG 4 PN=2024-T3.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 108575.
